advertisement
Question
Posted by: Lil | 2004/09/29

Nordette & Homeopathetic Pills

Hi, I went yesterday to a Homeopath, because I have like a rash on my legs. My mother was with me in the check-up and he asked me if i'm on any pills, and i said no. But actually am i on Nordette. Will the homeopathic pills influence the Nordette? Will the Nordette be less effective now? Pls Help me!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Have no idea what is in the homeopathic preparation so unfortunately cant tell if it would be a problem. Suggest call the homeopath to double check.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Lil | 2004/09/30

Actually I have like an rash under my knees to my feet. And the Homeopath said is like an viruss that i get in sand or by an dog or grass. Normal doctors told me is insect bites. Go to an Homeopath, cause everyone is different. And with this medicine you have to be patience because it took longer to work as what the normal doctor give to you. But I know for sure it will work.

Reply to Lil
Posted by: nini | 2004/09/29

i also have a rash or eczema behind my knees and over my thighs and a few big red hives, is this what you have? pls let me know what the doctor said and whether the stuff he gave you works as i need help with this sudden allergic type reaction.

Reply to nini

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement